I am on 1200 mg of gabapentin and 300 Lyrica starting today and I am dizzy and completely not able to do much at all. Is this normal?
Hi Cgillespie52. Gabapentin has many side effects and one is dizziness. The same goes for Lyrica. When taken together there is a moderate interaction which can increase the side effects. I was taking Lyrica for 7-8 years and I ended up having to taper off because of all the horrible side effects. I was taking it for chronic nerve pain. It caused me anxiety, depression and suicidal thoughts. I was dizzy, confused, weak and forgetful. I was always falling down. I gained a lot of weight. I experienced many more side effects that it would take me a long time to explain them all. Thousands of people all over the world are having problems with Lyrica and Gabapentin and other drugs like these and are tapering off them. Cymbalta is another terrible medication. You can find lots of information about these medications. I couldn’t believe all the problems that can be caused from them. Take care and I wish you the best. Cindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2018 • 9 answers
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Updated 13 Dec 2017 • 7 answers
Does anyone have experience in being prescribed both gabapentin and Lyrica simultaneously? Max dose?
Updated 9 Feb 2017 • 1 answer
Updated 10 Nov 2017 • 2 answers
Updated 1 Dec 2017 • 2 answers